# SDR C2XA00IA091

- Difficulty date: April 4, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145
- Aircraft serial: 145078
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 14522459001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENT BUTT STRAP FROM FRAME 15-18 WERE FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED SECTION OF BUTT STRAP IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5310-01121, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
